Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2014, Article ID 265718, 4 pages
http://dx.doi.org/10.1155/2014/265718
Research Article

A Note on Strongly Starlike Mappings in Several Complex Variables

1Faculty of Engineering, Kyushu Sangyo University, Fukuoka 813-8503, Japan
2Hiroshima Institute of Technology, Hiroshima 731-5193, Japan
3Faculty of Mathematics and Computer Science, Babeş-Bolyai University, 1 M. Kogălniceanu Street, 400084 Cluj-Napoca, Romania
4Department of Mathematics, College of Natural Sciences, Pusan National University, Busan 609-735, Republic of Korea

Received 3 December 2013; Accepted 27 January 2014; Published 3 March 2014

Academic Editor: Junesang Choi

Copyright © 2014 Hidetaka Hamada et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

Let be a normalized biholomorphic mapping on the Euclidean unit ball in and let . In this paper, we will show that if is strongly starlike of order in the sense of Liczberski and Starkov, then it is also strongly starlike of order in the sense of Kohr and Liczberski. We also give an example which shows that the converse of the above result does not hold in dimension .